Publication detail

Numerical algorithm for nonlinear delayed differential systems of nth order

REBENDA, J. ŠMARDA, Z.

Original Title

Numerical algorithm for nonlinear delayed differential systems of nth order

English Title

Numerical algorithm for nonlinear delayed differential systems of nth order

Type

journal article

Language

en

Original Abstract

We propose a semianalytical technique convenient for numerical approximation of solutions of the initial value problem for p-dimensional delayed and neutral differential systems with constant, proportional and time varying delayed.

English abstract

We propose a semianalytical technique convenient for numerical approximation of solutions of the initial value problem for p-dimensional delayed and neutral differential systems with constant, proportional and time varying delayed.

Keywords

Differential transformation; Method of steps; Delayed differentila system

Released

03.03.2019

Pages from

1

Pages to

13

Pages count

13

BibTex


@article{BUT157532,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Numerical algorithm for nonlinear delayed differential systems of nth order",
  annote="We propose a semianalytical technique convenient for numerical approximation of solutions  of the initial  value problem for p-dimensional delayed and neutral  differential systems with constant, proportional and time varying delayed.",
  chapter="157532",
  doi="10.1186/s13662-019-1961-3",
  howpublished="online",
  number="26",
  volume="2019",
  year="2019",
  month="march",
  pages="1--13",
  type="journal article"
}